Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

The exponential integrability of quasi-additive functionals of Gaussian vectors


Author: V. V. Buldygin
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 19-25
MSC (2000): Primary 60B11, 60G15
DOI: https://doi.org/10.1090/S0094-9000-04-00592-7
Published electronically: May 11, 2004
MathSciNet review: 2000391
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the exponential integrability of quasi-additive functionals of Gaussian random vectors.


References [Enhancements On Off] (What's this?)

  • 1. V. P. Skitovich, Linear forms of independent variables and the normal law of distribution, Izv. Akad. Nauk SSSR, Ser. Mat. 18 (1954), 952. (Russian) MR 16:52a
  • 2. N. N. Vakhania, V. I. Tarieladze, and S. A. Chobanyan, Probability Distributions on Banach Spaces, ``Nauka", Moscow, 1985; English transl., Kluwer, Dordrecht, 1987. MR 86j:60014; MR 97k:60007
  • 3. A. V. Skorokhod, A remark on Gaussian measures in a Banach space, Teor. Veroyatnost. i Primenen. 15 (1970), no. 3, 519-520; English transl., Theory Probab. Appl. 15 (1971), 508-509. MR 43:3417
  • 4. X. Fernique, Intégrabilité des vecteurs gaussiens, C.R. Acad. Sci. Paris Sér. I. Math. 270 (1970), no. 7, 1698-1699. MR 42:1170
  • 5. H. J. Landau and L. A. Shepp, On the supremum of a Gaussian process, Sankhya 32 (1970), no. 4, 369-378. MR 44:3381
  • 6. V. V. Buldygin and D. M. Severnyuk, On the exponential integrability of semiadditive functionals of Gaussian vectors Teor. Imovirnost. Matem. Statist. 60 (1999), 11-16; English transl., Theory Probab. Math. Statist. 60 (2000), 13-18.

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60B11, 60G15

Retrieve articles in all journals with MSC (2000): 60B11, 60G15


Additional Information

V. V. Buldygin
Affiliation: Department of Analysis and Probability Theory, National Technical University of Ukraine (KPI), Prospekt Peremogy 37, Kyiv–56 02056, Ukraine
Email: valbuld@comsys.ntu-kpi.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-04-00592-7
Received by editor(s): December 13, 2002
Published electronically: May 11, 2004
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society